Buy Sudafed PE Sinus Day & Night Relief 48 Tablets Online | Pharmacy Direct

Sudafed PE Sinus Day & Night Relief 48 Tablets

Sudafed PE Sinus Day & Night Relief 48 Tablets

Brand: Sudafed
Catalogue ID:643094
Product Code: 9310059064467
Availability: In Stock
  • $21.45
    $18.99

    Save $2.46

General
PE= Phenylephrine
Day & Night Relief.
Day - Non drowsy - Phenylephrine Hydrocloride 5mg, Paracetamol 500mg. Per tablet.
Night - Allows Rest - Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg. Per tablet


Indications
Whenever you see the PE logo on our products the main active ingredient is Phenylephrine.
Use this Sudafed PE for
* 24 hour sinus pain relief.
* non drowsy day tablets.
* night tablets for bedtime.


Dosage
Adults and Children 12yrs and over.
Day tabs (red) -2 morning and 2 in the afternoon as necessary.
Night tabs (orange) - 2 in the evening at bedtime as necessary.
Adults stop taking after a few days. Children stop taking after 48 hours. Except on medical advice.
Not to be used in children under 6 years.
Use in children 6 - 11 years only on the advice of a doctor, pharmacist or nurse practitioner


Warnings
If symptoms persist see your doctor.

Do not use
* If you have taken paracetamol.
* If

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Sudafed PE Sinus Day & Night Relief 48 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Customers who bought Sudafed PE Sinus Day & Night Relief 48 Tablets also bought

Nurofen 200mg 96 Tablets

For many years, Nurofen has provided millions of people with fast, effective pain relief.With its ac..

$19.99
Best Price Ex Tax: $19.99

Panadol Osteo 96 Caplets (S3)

Panadol Osteo is a patented bi-layer tablet incorporating an immediate release and a sustained relea..

$9.99
Best Price Ex Tax: $9.99

Sudafed PE Sinus Plus Pain Relief 48 Tablets

GeneralSudafed PE sinus + pain relief non drowsy 48 tabsPseudoephedrine freeIndicationsUse sudafed p..

$17.99
Best Price Ex Tax: $17.99

Parapane Paracetamol 500mg 100 Caplets

Provides effective relief for a variety of mild to moderate pains, including headaches, toothaches, ..

$2.50
Best Price Ex Tax: $2.50
"); ");

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email